Illinois Journal of Mathematics

Idempotent formula for the Burnside algebra with applications to the $p$-subgroup simplicial complex

David Gluck

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 63-67.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047365

Digital Object Identifier
doi:10.1215/ijm/1256047365

Mathematical Reviews number (MathSciNet)
MR602896

Zentralblatt MATH identifier
0424.16007

Subjects
Primary: 20B05: General theory for finite groups
Secondary: 20J05: Homological methods in group theory

Citation

Gluck, David. Idempotent formula for the Burnside algebra with applications to the $p$-subgroup simplicial complex. Illinois J. Math. 25 (1981), no. 1, 63--67. doi:10.1215/ijm/1256047365. https://projecteuclid.org/euclid.ijm/1256047365


Export citation